# SDR UIEA200700064

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N355MC
- Make and model: Boeing 747341
- Aircraft serial: 23395
- Aircraft time: 62,240 hours, 12,403 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B119522
- Condition: Gouged
- Location: Nr 5 Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 FLAP TRACK FORWARD FITTING OUTBOARD SURFACE FOUND WITH GOUGE. REPAIRED GOUGED AREA, BLENDED AND SMOOTHED PER SRM 51-10-00.  DETAIL VISUAL AND HFEC INSPECTED.  FOUND NO DEFECTS.  AREA PROTECTED AND PAINTED.  FOUND WITHIN SERVICEABLE LIMITS.
